Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 3, Pages 255-280
http://dx.doi.org/10.1080/17486701003614336
Original Article

Modelling within Host Parasite Dynamics of Schistosomiasis

Modelling Biomedical Systems Research Group, Department of Applied Mathematics, National University of Science and Technology, P.O. Box AC 939 Ascot, Bulawayo, Zimbabwe

Received 23 May 2009; Accepted 9 December 2009

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Edward T. Chiyaka, Gesham Magombedze, and Lawrence Mutimbu, “Modelling within Host Parasite Dynamics of Schistosomiasis,” Computational and Mathematical Methods in Medicine, vol. 11, no. 3, pp. 255-280, 2010. https://doi.org/10.1080/17486701003614336.